A note on lacunary trigonometric series

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)181-186
JournalActa Mathematica Hungarica
Volume57
Publication statusPublished - 1991

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A note on lacunary trigonometric series. / Berkes, István.

In: Acta Mathematica Hungarica, Vol. 57, 1991, p. 181-186.

Research output: Contribution to journalArticleResearchpeer-review

@article{eefd591c36d34c5f9e812f1f5906d4a0,
title = "A note on lacunary trigonometric series",
author = "Istv{\'a}n Berkes",
year = "1991",
language = "English",
volume = "57",
pages = "181--186",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - A note on lacunary trigonometric series

AU - Berkes, István

PY - 1991

Y1 - 1991

M3 - Article

VL - 57

SP - 181

EP - 186

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

ER -